uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Hadamard variational formula and the Minkowski problem for p-Capacity
U.Dini, Firenze, Italy.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
U.Dini, Firenze, Italy.
Memorial University of Newfoundland, St. John's, Canada.
Show others and affiliations
2015 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 285, 1511-1585 p.Article in journal (Refereed) Published
Abstract [en]

A Hadamard variational formula for p-capacity of convex bodies in R-n is established when 1 < p < n. The formula is applied to solve the Minkowski problem for p-capacity which involves a degenerate Monge Ampere type equation. zkiniqueness for the Minkowski problem for p-capacity is established when 1 < p < n and existence and regularity when 1 < p < 2. These results are (non-linear) extensions of the now classical solution of Jerison of the Minkowski problem for electrostatic capacity (p = 2).

Place, publisher, year, edition, pages
2015. Vol. 285, 1511-1585 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-214109DOI: 10.1016/j.aim.2015.06.022ISI: 000376417800041OAI: oai:DiVA.org:uu-214109DiVA: diva2:684080
Available from: 2014-01-07 Created: 2014-01-07 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

fulltext(735 kB)175 downloads
File information
File name FULLTEXT01.pdfFile size 735 kBChecksum SHA-512
36661f1566976d84d7a6b15addf03a3f6115f8f586300a860d2840bd183ea513055c8f4727bcca42d160be35eef8c6149a722482d5eb51b64a72c3e0a6eb7f11
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Nyström, Kaj

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Probability Theory
In the same journal
Advances in Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 175 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 1150 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf